# SDR 97ZZZM201

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0307
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301408870
- Condition: Failed
- Location: Rt Mlg
- Component: Goodyear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NR 3 MAIN GEAR TIRE FAILED.  PROCEEDED TO ALTERNATE, AIRPORT WITH LONGER RUNWAY AND BETTER EQUIPMENT, AND TO BURN FUEL TO REDUCE WEIGHT.  UPON LANDING TIRE CAME APART CAUSING DAMAGE TO RT FLAP.  MAIN GEAR LEG ALSO SUSTAINED DAMAGE FROM WHEEL/AXEL VIBRATION.  CAUSE OF TIRE FAILURE IS UNKNOWN AND IS UNDER INVESTIGATION.  (M)
